Optimal Routing for Maximizing the Travel Time Reliability
Optimal path problems are important in many science and engineering fields. Performance criteria may vary in coping with uncertainty, such as expectation, reliability, value at risk, etc. In this paper, we will first summarize our recent work on a dynamic programming based optimal path algorithm for maximizing the time reliability. We then study the convergence properties of the algorithm by introducing two special successive approximation sequences. Finally we will show the connection between the maximum reliability problem and the shortest and k-shortest path problems. Copyright Springer Science + Business Media, LLC 2006
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Ishwar Murthy & Sumit Sarkar, 1998. "Stochastic Shortest Path Problems with Piecewise-Linear Concave Utility Functions," Management Science, INFORMS, vol. 44(11-Part-2), pages S125-S136, November.
- repec:spr:compst:v:57:y:2003:i:1:p:79-88 is not listed on IDEAS
When requesting a correction, please mention this item's handle: RePEc:kap:netspa:v:6:y:2006:i:3:p:333-344. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F. Baum)
If references are entirely missing, you can add them using this form.